# SDR AALA20100622TUL09

- Difficulty date: June 22, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N641AA
- Make and model: Boeing 757223
- Aircraft serial: 24599
- Aircraft time: 61,385 hours, 21,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC1515553
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CREASE ANGLE, HEAVY CORROSION AT STATIONS 755 TO 765 MARKED.  REPAIRED WITH REPLACEMENT SECTION OF CREASE BEAM AND REPAIR SPLICE.  SPLICE MPN CBE1851, PER AARD 53-30-13-1.
